# SDR CA030407005

- Difficulty date: April 4, 2003
- Submitted: May 6, 2003
- Operation: Air carrier
- Make and model: Pilats PC1245
- Aircraft time: 3,540 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 3242 · Brake
- Part: Rotor
- Part number: 23203500
- Condition: Broken
- Location: Brake Assy
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DUE TO PREVIOUS BRAKE FAILURES, WE NOW DISSASSEMBLE AND INSPECT THE BRAKE ASSY AT 1000 CYCLES.ON INSPECTION OF THIS ASSY. WE FOUND OUTER ROTOR DISK BROKEN AT RELIEF HOLES. WEAR PINS INDICATE HALF LIFEON ASSY.
